On a class of nonlocal stochastic functional differential equations with infinite delay

Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

This article considers a class of nonlocal stochastic functional differential equations with infinite delay whose coefficients are dependent the pth moment and establishes the existence-and-uniqueness theorem under the conditions that are similar to the classical linear growth condition and the Lipschitz condition. Compared with the existing results, the conditions of this article are easier to test.
Original languageEnglish
Pages (from-to)713 - 721
Number of pages9
JournalStochastic Analysis and Applications
Volume29
Issue number4
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this